Mar 11, 2009
I'm wearing the patch for hormones, it is safe to keep on using it w/ my regiment of viramune and truvada?
Response from Dr. Henry
Nevirapine (Viramune) can decrease levels of estrogen. Safey should be OK for most but efficacy might be impacted. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hairy Tongue A Sign Of Acute HIV Infection?
- Is Itchy Vagina A Sign Of AIDS?
- What Are The Chances Of Getting AIDS From Sex With A Prostitute?
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Sinus Infection After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.